MathSciNet Relay Station
MathSciNet bibliographic data
MR107819 (21 #6541) 46.00
Kato, Tosio Perturbation theory for nullity, deficiency and other quantities of linear operators. J. Analyse Math. 6 1958 261–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement